MAUDE Adverse Event Report: CONSENSUS ORTHOPEDICS, INC. UNISYN HIP SYSTEM; STRAIGHT FLUTED LONG STEM TI 16MMX190MM

CONSENSUS ORTHOPEDICS, INC. UNISYN HIP SYSTEM; STRAIGHT FLUTED LONG STEM TI 16MMX190MM
Model Number 3422-11619-0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 12/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is initial report, follow-up pending evaluation.Awaiting further information.An engineering evaluation is underway however the explanted hip stem has not been returned for evaluation nor have any x-rays been provided from complainant.
 
Event or Problem Description
Per aesculap complaint report (b)(4): it was reported by the legal department on 06may2020, that as a result of having an aesculap hip system implanted, the patient has experienced, fracture of the femoral stem, on approximately (b)(6) 2018 the patient's left hip popped and he fell, which resulted in a revision surgery.The primary surgery occurred around (b)(6) 2010, and the revision surgery occurred on, (b)(6) 2019.Based on the information provided the surgeon associated with the reported event was listed as, dr.(b)(6), and the patient associated with the reported event was listed with the initials of, (b)(6).
 
Additional Manufacturer Narrative
H10.Initial report was sent prior to engineering evaluation completion.Engineering evaluation m20-005 is being provided in the follow-up report.

Brand Name
UNISYN HIP SYSTEM
Common Device Name
STRAIGHT FLUTED LONG STEM TI 16MMX190MM
Manufacturer (Section D)
CONSENSUS ORTHOPEDICS, INC.
1115 windfield way
el dorado hills, ca
MDR Report Key10117159
Report Number2952369-2020-00001
Device Sequence Number13893688
Product Code LPH
UDI-Device Identifier00844588008894
UDI-Public00844588008894
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K003649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2012
Device Model Number3422-11619-0
Device Catalogue Number3422-11619-0
Device Lot Number490210AB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR